# SDR SWIA202164058

- Difficulty date: December 9, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL600*
- Aircraft serial: 10003
- Aircraft time: 44,107 hours, 28,677 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPERATION OF SB 670-53-042 REV B WE FOUND  HST11AG-5 HI-LITES AT FS 693 L/H AND R/H, FS 847 L/H AND R/H SILL DECKS WHERE SOLID RIVETS B0205001AD-5 RIVETS SHOULD BE. THE HI-LITES REQUIRE REMOVAL FOR FLOOR ACCESS, CLARIFICATION REQUIRED FOR REINSTALLATION.   (FILED CLOSED)    REPAIRRED DEVIATED FASTENERS IAW MHIRJ REO 670-53-41-576 REV-- DATED 12-10-21, SKYCARD 51-900-1002-SKY(CL600-2C10), AND FORM M-337. NO WEIGHT CHANGE NOTED
